# SDR SWAA030068

- Difficulty date: January 12, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 59,665 hours, 64,040 cycles
- Engine: JT8D9A
- Engine time: 52,347 hours, 64,040 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 707433
- Condition: Stalled
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SUFFERED COMPRESSOR STALL.  REMOVED AND REPLACED NR 1 ENGINE, OPS CK GOOD PER MM.
